Topics in percolation

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationMathematics of random media
EditorsW. Kohler, B. White
Place of PublicationProvidence
PublisherAmerican Mathematical Society
Pages41-51
StatePublished - 1991

Publication series

NameLectures in Applied Mathematics
Volume27

Cite this

Newman, C. (1991). Topics in percolation. In W. Kohler, & B. White (Eds.), Mathematics of random media (pp. 41-51). (Lectures in Applied Mathematics; Vol. 27). American Mathematical Society.